VOL. 30 · NO. 3 | July, 1978
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 30 (3), (July, 1978)
No abstract available
Articles
Mitsuhiro NAKAO
J. Math. Soc. Japan 30 (3), 375-394, (July, 1978) DOI: 10.2969/jmsj/03030375
KEYWORDS: 35L60, 35Bxx
No abstract available
Ming-Chit LIU
J. Math. Soc. Japan 30 (3), 395-412, (July, 1978) DOI: 10.2969/jmsj/03030395
KEYWORDS: 10J10, 10B45
No abstract available
Masazumi HANAZAWA
J. Math. Soc. Japan 30 (3), 413-432, (July, 1978) DOI: 10.2969/jmsj/03030413
KEYWORDS: 02K10, 04A10
No abstract available
Michihiro TAKAHASHI
J. Math. Soc. Japan 30 (3), 433-446, (July, 1978) DOI: 10.2969/jmsj/03030433
KEYWORDS: 55B20, 57D90
No abstract available
Michihiko MATSUDA
J. Math. Soc. Japan 30 (3), 447-455, (July, 1978) DOI: 10.2969/jmsj/03030447
KEYWORDS: 12H05
No abstract available
Karl Wilhelm BAUER
J. Math. Soc. Japan 30 (3), 457-461, (July, 1978) DOI: 10.2969/jmsj/03030457
KEYWORDS: 32A30, 30A96
No abstract available
Tetsuro OKUYAMA, Tomoyuki YOSHIDA
J. Math. Soc. Japan 30 (3), 463-474, (July, 1978) DOI: 10.2969/jmsj/03030463
KEYWORDS: 20D05
No abstract available
Jun-ichi TANAKA
J. Math. Soc. Japan 30 (3), 475-482, (July, 1978) DOI: 10.2969/jmsj/03030475
KEYWORDS: 43A17, 46Jxx
No abstract available
Kazuo KISHI
J. Math. Soc. Japan 30 (3), 483-493, (July, 1978) DOI: 10.2969/jmsj/03030483
KEYWORDS: 46J10
No abstract available
Sho IMAI, Hiroshi TAKAI
J. Math. Soc. Japan 30 (3), 495-504, (July, 1978) DOI: 10.2969/jmsj/03030495
KEYWORDS: 46L55, 22D35
No abstract available
G. KARPILOVSKY
J. Math. Soc. Japan 30 (3), 505-508, (July, 1978) DOI: 10.2969/jmsj/03030505
KEYWORDS: 20C15
No abstract available
Shukichi TANNO
J. Math. Soc. Japan 30 (3), 509-531, (July, 1978) DOI: 10.2969/jmsj/03030509
KEYWORDS: 53C20, 58G99
No abstract available
Masao MAEDA
J. Math. Soc. Japan 30 (3), 533-551, (July, 1978) DOI: 10.2969/jmsj/03030533
KEYWORDS: 53C40
No abstract available
Par Kiyoshi YOSHIDA
J. Math. Soc. Japan 30 (3), 553-570, (July, 1978) DOI: 10.2969/jmsj/03030553
KEYWORDS: 35L15
No abstract available
Michael FREEMAN
J. Math. Soc. Japan 30 (3), 571-578, (July, 1978) DOI: 10.2969/jmsj/03030571
KEYWORDS: 32F99
No abstract available
Back to Top